# SDR ASAA2021021834145

- Difficulty date: February 18, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,489 hours, 14,180 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: 0851HT1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"L ELEV PITOT" LIGHT ILLUMINATED AFTER START DURING MASTER RECALL , CB WAS TRIPPED. GROUNDED - YES. REMOVED AND REPLACED LEFT ELEVATOR FEEL PITOT PROBE IAW B737-800 AMM 27-31-94/401. LEAK CHECK AND OPS CHECK GOOD REF AMM 27-31-17. RESET C/B REF MM 20-60-01.
